RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 6, страницы 671–681 (Mi rcd1032)  

Conic Lagrangian Varieties and Localized Asymptotic Solutions of Linearized Equations of Relativistic Gas Dynamics

Anna I. Alliluevaabc, Andrei I. Shafarevichcabd

a Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, 141700 Russia
b National Research Centre “Kurchatov Institute”, pl. Akademika Kurchatova 1, Moscow, 123182 Russia
c Institute for Problems in Mechanics, pr. Vernadskogo 101-1, Moscow, 119526 Russia
d M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Leninskie Gory 1, Moscow, 119991 Russia

Аннотация: We study asymptotic solution of the Cauchy problem for the linearized system of relativistic gas dynamics. We assume that initial condiditiopns are strongly localized near a space-like surface in the Minkowsky space. We prove that the solution can be decomposed into three modes, corresponding to different routsb of the equations of characteristics. One of these roots is twice degenerate and the there are no focal points in the corresponding miode. The other two roots are simple; in order to describe the corresponding modes, we use the modificication of the Maslov’s canonical operator which was obtained recently.

Ключевые слова: Conic Lagrangian varieties, Maslov’s canonical operator, relativistic gas dynamics

Финансовая поддержка Номер гранта
Российский научный фонд 16-11-10069
This work was supported by the Russian Science Foundation (grant 16-11-10069).


DOI: https://doi.org/10.1134/S1560354719060066

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35A30, 35B40, 53D12
Поступила в редакцию: 23.10.2019
Принята в печать:08.11.2019
Язык публикации: английский

Образец цитирования: Anna I. Allilueva, Andrei I. Shafarevich, “Conic Lagrangian Varieties and Localized Asymptotic Solutions of Linearized Equations of Relativistic Gas Dynamics”, Regul. Chaotic Dyn., 24:6 (2019), 671–681

Цитирование в формате AMSBIB
\RBibitem{AliSha19}
\by Anna I. Allilueva, Andrei I. Shafarevich
\paper Conic Lagrangian Varieties and Localized Asymptotic Solutions of Linearized Equations of Relativistic Gas Dynamics
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 6
\pages 671--681
\mathnet{http://mi.mathnet.ru/rcd1032}
\crossref{https://doi.org/10.1134/S1560354719060066}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85076365444}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1032
  • http://mi.mathnet.ru/rus/rcd/v24/i6/p671

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:13
    Литература:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020